# SDR SWIA201333014

- Difficulty date: March 13, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 25,277 hours, 21,241 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR WOULD NOT OPEN PAST ABOUT 1 FOOT, PULLED CB 1F182, DOOR OPENED.  (FLT 5345)  FOUND PAX DOOR ASSIST SWITCH STUCK IN THE ENERGIZED POSITION CAUSING DOOR ASSIST MOTOR TO ENGAGE, CLEANED SWITCH AND CB 1F182 RESET, OPS CHECK GOOD.
